# SDR 2003UALA00964

- Difficulty date: December 17, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 37,502 hours, 13,892 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBOARD WEB CRACKED AT FORWARD ACCESS PANEL INBOARD SKIN LOWER AFT RADIUS.  MAJOR REPAIR ACCOMPLISHED. ACCOMPLISHED REPAIR OF PYLON SKIN PER MM 54-31-99 FIGURE 803.
